MathSciNet Relay Station
MathSciNet bibliographic data
MR891642 (88i:60039) 60F05 (28D05)
Burton, Robert; Denker, Manfred On the central limit theorem for dynamical systems. Trans. Amer. Math. Soc. 302 (1987), no. 2, 715–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement